MAUDE Adverse Event Report: Pringy PF Juvéderm Ultra XC 0.55mL/1mL CoC; implant, dermal, for aesthetic use

Pringy PF Juvéderm Ultra XC 0.55mL/1mL CoC; implant, dermal, for aesthetic use
Catalog Number 96207
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that a patient was injected with 0.1ml of juvéderm® ultra xc in the lip.2 hours later, the patient experienced swelling and blanching in the upper right lip quadrant.The patient was treated with 3 rounds of hylanex, aspirin, a heat pad, bbl c02, and hyperbaric chamber therapy.The event fully resolved after one week.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b7, d1, d4, d6a, h4, h6, h8.

Brand Name
PF Juvéderm Ultra XC 0.55mL/1mL CoC
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50349656
Report Number3005113652-2026-00938
Device Sequence Number17652149
Product Code LMH
UDI-Device Identifier10888628044753
UDI-Public(01)10888628044753(17)261215(10)1003426836
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number96207
Device Lot Number1003426836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown